# SDR UPS97823167

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Misdrilled
- Location: L1  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD ENTRY DOOR HAS 16 DOUBLE DRILLED HOLES, ENLONGATED HOLES AND HOLES TO CLOSE TO RIVET HOLES, ALL AROUND THE FRAME AREA.  REMOVED ALL INNER WEBS, FABRICATED AND INSTALLED REPAIR ANGLES -1 THRU -13 IAW SRM 52-2-2, 51-1-21, AND 51-1-20A.  FABRICATED AND INSTALLED INNER WEBS -14 THRU -20 IAW SRM 52-2-3 FIG 10, 51-1-21.
